Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 72, Number 241

All articles in this issue are freely accessible.

Overlapping Schwarz preconditioners for indefinite time harmonic Maxwell equations
Jayadeep Gopalakrishnan and Joseph E. Pasciak.
Math. Comp. 72 (2003), 1-15
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933811
Lavrentiev regularization + Ritz approximation = uniform finite element error estimates for differential equations with rough coefficients
Andrew Knyazev and Olof Widlund.
Math. Comp. 72 (2003), 17-40
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933812
A stable, direct solver for the gradient equation
Rob Stevenson.
Math. Comp. 72 (2003), 41-53
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933813
An analysis of nonconforming multi-grid methods, leading to an improved method for the Morley element
Rob Stevenson.
Math. Comp. 72 (2003), 55-81
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933814
Quadratic finite element approximation of the Signorini problem
Z. Belhachmi and F. Ben Belgacem.
Math. Comp. 72 (2003), 83-104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933319
Full-wave analysis of dielectric waveguides at a given frequency
L. Vardapetyan and L. Demkowicz.
Math. Comp. 72 (2003), 105-129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933815
Equilibrium schemes for scalar conservation laws with stiff sources
Ramaz Botchorishvili, Benoit Perthame and Alexis Vasseur.
Math. Comp. 72 (2003), 131-157
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933816
A level set approach for computing discontinuous solutions of Hamilton-Jacobi equations
Yen-Hsi Richard Tsai, Yoshikazu Giga and Stanley Osher.
Math. Comp. 72 (2003), 159-181
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933817
Fully adaptive multiresolution finite volume schemes for conservation laws
Albert Cohen, Sidi Mahmoud Kaber, Siegfried Müller and Marie Postel.
Math. Comp. 72 (2003), 183-225
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933818
The $l^{1}$ global decay to discrete shocks for scalar monotone schemes
Hailiang Liu.
Math. Comp. 72 (2003), 227-245
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933819
A holistic finite difference approach models linear dynamics consistently
A. J. Roberts.
Math. Comp. 72 (2003), 247-262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933820
A characterisation of oscillations in the discrete two-dimensional convection-diffusion equation
Howard C. Elman and Alison Ramage.
Math. Comp. 72 (2003), 263-288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933821
The convergence of shooting methods for singular boundary value problems
Othmar Koch and Ewa B. Weinmüller.
Math. Comp. 72 (2003), 289-305
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933822
Convergence study of the Chorin-Marsden formula
Lung-An Ying.
Math. Comp. 72 (2003), 307-333
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933823
Macro-elements and stable local bases for splines on Powell-Sabin triangulations
Ming-Jun Lai and Larry L. Schumaker.
Math. Comp. 72 (2003), 335-354
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933824
Orthogonal polyanalytic polynomials and normal matrices
Marko Huhtanen.
Math. Comp. 72 (2003), 355-373
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933825
Convergence of the unitary $QR$ algorithm with a unimodular Wilkinson shift
Tai-Lin Wang and William B. Gragg.
Math. Comp. 72 (2003), 375-385
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933826
Rapid multiplication modulo the sum and difference of highly composite numbers
Colin Percival.
Math. Comp. 72 (2003), 387-395
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933827
Modular curves of genus 2
Enrique González-Jiménez and Josep González.
Math. Comp. 72 (2003), 397-418
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933828
A convergence and stability study of the iterated Lubkin transformation and the $𝜃$-algorithm
Avram Sidi.
Math. Comp. 72 (2003), 419-433
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933829
Constructing hyperelliptic curves of genus 2 suitable for cryptography
Annegret Weng.
Math. Comp. 72 (2003), 435-458
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933830
Normal cones of monomial primes
Reinhold Hübl and Irena Swanson.
Math. Comp. 72 (2003), 459-475
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933831
Satoh’s algorithm in characteristic 2
Berit Skjernaa.
Math. Comp. 72 (2003), 477-487
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933832
New amicable pairs of type $(2,2)$ and type $(3,2)$
Patrick J. Costello.
Math. Comp. 72 (2003), 489-497
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933833
New quadratic polynomials with high densities of prime values
Michael J. Jacobson Jr. and Hugh C. Williams.
Math. Comp. 72 (2003), 499-519
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933834
Corrigenda and addition to “Computer verification of the Ankeny-Artin-Chowla conjecture for all primes less than $100000000000$”
A. J. van der Poorten, H. J. J. te Riele and H. C. Williams.
Math. Comp. 72 (2003), 521-523
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933835